In this study, all maximal hyponormal extensions are given for the degenerate first order in the Hilbert space of vector-functions on a finite interval. The extensions are defined in terms of the boundary values. The structure of the spectrum of the maximal hyponormal extensions is also investigated.
Degenerate differential operator, formally hyponormal and hyponormal operator, minimal and maximal operators, extension, spectrum of an operator
SERTBAŞ, MELTEM and YILMAZ, FATİH
"Degenerate maximal hyponormal differential operators for the first order,"
Turkish Journal of Mathematics: Vol. 43:
1, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss1/10